`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Positive ground state solutions for a quasilinear elliptic equation with critical exponent
Pages: 4213 - 4230, Issue 8, August 2017

doi:10.3934/dcds.2017179      Abstract        References        Full text (467.2K)           Related Articles

Yinbin Deng - School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China (email)
Wentao Huang - School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China (email)

1 A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Func. Anal., 14 (1973), 349-381.       
2 H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.       
3 J. M. Bezerra do Ó, O. H. Miyagaki and S. H. M. Soares, Soliton solutions for quasilinear Schrödinger equations with critical growth, J. Differential Equations, 248 (2010), 722-744.       
4 H. Brandi, C. Manus, G. Mainfray, T. Lehner and G. Bonnaud, Relativistic and ponderomotive self-focusing of a laser beam in a radially inhomogeneous plasma, Phys. Fluids B, 5 (1993), 3539-3550.
5 H. Brezis and E. Lieb, A relation between pointwise convergence of function and convergence of functional, Proc. Amer. Math. Soc., 88 (1983), 486-490.       
6 X. L. Chen and R. N. Sudan, Necessary and sufficient conditions for self-focusing of short ultraintense laser pulse in underdense plasma, Phys. Rev. Lett., 70 (1993), 2082-2085.
7 M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: A dual approach, Nonlinear Anal. TMA., 56 (2004), 213-226.       
8 A. De Bouard, N. Hayashi and J. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Commun. Math. Phys., 189 (1997), 73-105.       
9 Y. Deng, S. Peng and S. Yan, Positive soliton solutions for generalized quasilinear Schrödinger equations with critical growth, J. Differential Equations, 258 (2015), 115-147.       
10 Y. Deng, S. Peng and S. Yan, Critical exponents and solitary wave solutions for generalized quasilinear Schrödinger equations, J. Differential Equations, 260 (2016), 1228-1262.       
11 Y. Deng, S. Peng and S. Yan, Solitary wave solutions to a quasilinear Schrödinger equation modeling the self-channeling of a high-power ultrashort laser in matter, submitted.
12 M. F. Furtado, L. A. Maia and E. S. Medeiros, Positive and nodal solutions for a nonlinear Schrödinger equation with indefinite potential, Adv. Nonlinear Stud., 8 (2008), 353-373.       
13 J. P. García Azorero and I. Peral Alonso, Hardy inequalities and some critical elliptic and parabolic problems, J. Differential Equations, 144 (1998), 441-476.       
14 L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $\mathbbR^N$, Proc. Roy. Soc. Edinburgh Sect. A, 129 (1999), 787-809.       
15 L. Jeanjean and K. Tanaka, A positive solution for a nonlinear Schrödinger equation on $\mathbbR^N$, Indiana Univ. Math. J., 54 (2005), 443-464.       
16 S. Kurihara, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan, 50 (1981), 3262-3267.
17 E. Laedke, K. Spatschek and L. Stenflo, Evolution theorem for a class of perturbed envelope soliton solutions, J. Math. Phys., 24 (1983), 2764-2769.       
18 H. F. Lins and E. A. B. Silva, Quasilinear asymptotically periodic elliptic equations with critical growth, Nonlinear Anal., 71 (2009), 2890-2905.       
19 P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145.       
20 J. Liu, Y. Wang and Z. Wang, Soliton solutions for quasilinear Schrödinger equations, II, J. Differential Equations, 187 (2003), 473-493.       
21 J. Liu, Y. Wang and Z. Wang, Solutions for quasilinear Schrödinger equations via the Nehari method, Comm. Partial Differential Equations, 29 (2004), 879-901.       
22 J. Liu and Z. Wang, Soliton solutions for quasilinear Schrödinger equations, I, Proc. Amer. Math. Soc., 131 (2003), 441-448.       
23 X. Liu, J. Liu and Z. Wang, Quasilinear elliptic equations with critical growth via perturbation method, J. Differential Equations, 254 (2013), 102-124.       
24 X. Liu, J. Liu and Z. Wang, Ground states for quasilinear Schrödinger equations with critical growth, Calc. Var. Partial Differential Equations, 46 (2013), 641-669.       
25 A. Moameni, Existence of soliton solutions for a quasilinear Schrödinger equation involving critical exponent in $\mathbbR^N$, J. Differential Equations, 229 (2006), 570-587.       
26 M. Poppenberg, K. Schmitt and Z. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. Partial Differential Equations, 14 (2002), 329-344.       
27 B. Ritchie, Relativistic self-focusing and channel formation in laser-plasma interactions, Phys. Rev. E, 50 (1994), 687-689.
28 Y. Shen and Y. Wang, Soliton solutions for generalized quasilinear Schrödinger equations, Nonlinear Anal. TMA., 80 (2013), 194-201.       
29 E. A. B. Silva and G. F. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var. Partial Differential Equations, 39 (2010), 1-33.       
30 M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996.       
31 J. Yang, Y. Wang and A. A. Abdelgadir, Soliton solutions for quasilinear Schrödinger equations, J. Math. Phys., 54 (2013), 071502, 19pp.       
32 J. Zhang and W. Zou, A Berestycki-Lions theorem revisited, Commun. Contemp. Math., 14 (2012), 1250033, 14 pp.       
33 X. Zhu and D. Cao, The concentration-compactness principle in nonlinear elliptic equations, Acta Math. Sci., 9 (1989), 307-328.       

Go to top